Top answers from doctors based on your search:
Disclaimer

Can cholesterol medication cause high enzymes

A 32-year-old male asked:
Dr. Gurmukh Singh
48 years experience in Pathology
Yes, could be: All laboratory results need to be interpreted in the clinical context and the doctor who ordered the tests is usually in the best position to do that. ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 47-year-old female asked:
Dr. Donald Colantino
60 years experience in Internal Medicine
Hepatitis: Elevated antithyroglobulin antibodies doesn't explain the elevated liver enzymes. Has an hepatitis panel or ultrasound of the liver and gallbladder be ... Read More
1
1 thank
A 49-year-old member asked:
Dr. Calvin Weisberger
50 years experience in Cardiology
Lipids: It's a chicken before the egg question, it can go both ways. High cholesterol can damage the liver, abnormal liver can have high cholesterol...Liver e ... Read More
A female asked:
Dr. Karen Butler
20 years experience in Family Medicine
Well: You must have had a doctor who ordered the scan. Call him and have him go over the results to be sure you understand the results. Have the doctor expl ... Read More
A 55-year-old male asked:
Dr. Bernard Seif
39 years experience in Clinical Psychology
Labs: You are wise to seek help at this point. Please do what your doc says but to avoid metabolic syndrome or type II diabetes please see a nutritionist, ... Read More
A 37-year-old male asked:
Dr. Prem Gupta
47 years experience in neurology
May be unrelated: You probably have developed episodic positional vertigo which is unrelated to your liver disease. Treatment of vertigo with medication will help.
A 58-year-old female asked:
Dr. Sonja Shanley
26 years experience in Family Medicine
Liver enzymes: Hi christine! i hope you're feeling ok. Lots of things could explain the picture you're describing. You must be having some symptoms that prompted ... Read More
6
6 thanks
A 48-year-old female asked:
Dr. Raj Vuppalanchi
22 years experience in Hepatology
Monitor: Statins cause asymptomatic elevation in liver enzymes. Very rarely they can cause liver injury. It is not clear if the liver enzymes were elevated bef ... Read More
1
1 thank
A 37-year-old member asked:
Dr. Ronald Krauser
51 years experience in Rheumatology
No: You can take it but it does not have any significant benefit in this situation.
1
1 thank
A 54-year-old male asked:
Dr. Ed Friedlander
43 years experience in Pathology
Find cause : Trusting alcohol, meds, hepatitis B and C, hemochromatosis ruled out. This may be your body's way of asking for more exercise. Best wishes.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month